# SDR ASAA1148921

- Difficulty date: January 12, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 41,570 hours, 23,034 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654653120
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO SHEAR TIE AT BS 500C BETWEEN STR 28R AND 28L HAS CORROSION.  BLENDED CORROSION OUT OF LIMITS.  FABRICATED REPAIR PARTS AND INSTALLED IAW B737 400 SRM 53 00 07 FIG 201 REPAIR 3.
